# SDR DL76L982403

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 212T300820
- Condition: Out Of Position
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU PNEUMATIC BLEED DUCT INSULATION AT FS 1361 IN THE L/SIDEWALL OF THE C-2 CARGO COMPARTMENT WAS FOUND CHAFED THROUGH BY THE FIRE EXTINGUISHER DISCHARGE LINE.  THE (P/N R180FS), INSULATION ON THE FIRE EXTINGUISHER DISCHARGE LINE WAS ALSO CHAFED AND DRY AT THIS LOCATION.  THE APU PNEUMATIC DUCT AND FIRE EXTINGUISHER DISCHARGE LINE INSULATION WAS REPLACED AND THE FIRE EXTINGUISHER DISCHARGE LINE WAS REPOSITIONED TO PROVIDE CLEARANCE.
